Eva Miranda
Eva Miranda
Full Professor in Mathematics-ICREA Academia, UPC & Centre de Recerca Matemàtica-CRM
Verified email at upc.edu - Homepage
Cited by
Cited by
Symplectic and Poisson geometry on b-manifolds
V Guillemin, E Miranda, AR Pires
Advances in mathematics 264, 864-896, 2014
Equivariant normal form for nondegenerate singular orbits of integrable Hamiltonian systems
E Miranda, NT Zung
Annales scientifiques de l’Ecole normale supérieure 37 (6), 819-839, 2004
Codimension one symplectic foliations and regular Poisson structures
V Guillemin, E Miranda, AR Pires
Bulletin of the Brazilian Mathematical Society, New Series 42 (4), 607-623, 2011
Toric Actions on b-Symplectic Manifolds
V Guillemin, E Miranda, AR Pires, G Scott
International Mathematics Research Notices 2015 (14), 5818-5848, 2015
On symplectic linearization of singular Lagrangian foliations
E Miranda Galcerán
Universitat de Barcelona, 2003
Action-angle coordinates for integrable systems on Poisson manifolds
C Laurent-Gengoux, E Miranda, P Vanhaecke
International mathematics research notices 2011 (8), 1839-1869, 2011
Desingularizing -Symplectic Structures
V Guillemin, E Miranda, J Weitsman
International Mathematics Research Notices 2019 (10), 2981-2998, 2019
Action-angle variables and a KAM theorem for b-Poisson manifolds
A Kiesenhofer, E Miranda, G Scott
Journal de Mathématiques Pures et Appliquées 105 (1), 66-85, 2016
Cotangent models for integrable systems
A Kiesenhofer, E Miranda
Communications in Mathematical Physics 350 (3), 1123-1145, 2017
A singular Poincaré lemma
E Miranda, SV Ngọc
International Mathematics Research Notices 2005 (1), 27-45, 2005
Examples of integrable and non-integrable systems on singular symplectic manifolds
A Delshams, A Kiesenhofer, E Miranda
Journal of Geometry and Physics 115, 89-97, 2017
A note on equivariant normal forms of Poisson structures
E Miranda, NT Zung
Math Research Letters, 2006
Geometric quantization of integrable systems with hyperbolic singularities
MD Hamilton, E Miranda
Annales de l'Institut Fourier 60 (1), 51-85, 2010
A note on the symplectic topology of -manifolds
P Frejlich, D Martínez Torres, E Miranda
Journal of Symplectic Geometry 15 (3), 719-739, 2017
Rigidity of Hamiltonian actions on Poisson manifolds
E Miranda, P Monnier, NT Zung
Advances in mathematics 229 (2), 1136-1179, 2012
Convexity for Hamiltonian torus actions on -symplectic manifolds
V Guillemin, E Miranda, AR Pires, G Scott
arXiv preprint arXiv:1412.2488, 2014
An invitation to singular symplectic geometry
R Braddell, A Delshams, E Miranda, C Oms, A Planas
International Journal of Geometric Methods in Modern Physics 16 (supp01 …, 2019
Integrable systems and group actions
E Miranda
Open Mathematics 12 (2), 240-270, 2014
On geometric quantization of b-symplectic manifolds
VW Guillemin, E Miranda, J Weitsman
Advances in Mathematics 331, 941-951, 2018
Universality of Euler flows and flexibility of Reeb embeddings
R Cardona, E Miranda, D Peralta-Salas, F Presas
arXiv preprint arXiv:1911.01963, 2019
The system can't perform the operation now. Try again later.
Articles 1–20